RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2011, Volume 2, Number 3, Pages 147–149 (Mi emj68)  

Short communications

A compactness lemma for convex plane sets

M. N. Huxley

School of Mathematics, Cardiff University, Cardiff, Wales, Great Britain

Abstract: Given a closed bounded convex plane set covered by a family of open sets, we show that there is a finite dissection of the convex set into convex subsets, each of which lies within some open set of the covering.

Keywords and phrases: compact, finite subcover, dissection, lattice points.

Full text: PDF file (291 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 54D30, 52A10, 11P21
Received: 14.07.2011
Language:

Citation: M. N. Huxley, “A compactness lemma for convex plane sets”, Eurasian Math. J., 2:3 (2011), 147–149

Citation in format AMSBIB
\Bibitem{Hux11}
\by M.~N.~Huxley
\paper A compactness lemma for convex plane sets
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 3
\pages 147--149
\mathnet{http://mi.mathnet.ru/emj68}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2910847}
\zmath{https://zbmath.org/?q=an:1256.54050}


Linking options:
  • http://mi.mathnet.ru/eng/emj68
  • http://mi.mathnet.ru/eng/emj/v2/i3/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:170
    Full text:81
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020